# SDR UALA2010031200843

- Difficulty date: March 12, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 77,367 hours, 12,582 cycles
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 36181531
- Part serial: 10
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PNEUMATICS LOW READS APPROX 19 PSI ALONG WITH FLUCTUATING PRESSURE.  REPLACED FLOW SENSING MODULE.  REPLACED APU SURGE CONTROL VALVE.  TESTED APU.  OPS CHECKS NORMALLY.
